# SDR DXTA2022112374590

- Difficulty date: November 23, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N729QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20667
- Aircraft time: 6,702 hours, 3,825 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COCKPIT/CABIN NOISE: AT CRUISE ALTITUDE, WE RECEIVED A LOUD HISSING AND ALARM LIKE NOISE COMING FROM THE MAIN CABIN DOOR AREA, FOLLOWED BY LOSS OF PRESSURE. NOTE THERE WERE NO FAULT MESSAGES AFTER SHUTDOWN.  PRESSURIZATION TEST SHOWED PAX DOOR TOP AFT CORNER STEP MEASUREMENT OUT OF LIMITS. PAX DOOR BOTH TWO STOPS ADJUSTED TO BRING STEP WITH FUSELAGE SKIN WITHIN TOLERANCE IAW 52-11-00. A/C PRESSURIZED IAW AMM 21-31-00.  INSPECTION ON PAX DOOR STEP MEASUREMENTS C/O, AND WITHIN LIMITS IAW 52-11-00. A/C PRESSURIZED IAW AMM 21-31-00.  PAX DOOR TOP STOPS FINAL INSTALLATION IAW AMM 52-11-00.  RII INSPECTION IAW AMM 52-11-00. SERVICEABLE. OPS TEST OF PAX DOOR IAW AMM 52-11-00,
